# SDR QXEA200700863

- Difficulty date: May 27, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,384 hours, 15,611 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pressure Switch
- Part number: 9669963
- Part serial: X00030
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 15,377 hours, 15,605 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2332: DURING HYD NR 3 ISO VALVE TEST, 33 PRESSURE FLUCTUATES AND DROPS WHILE WORKING ELEVATOR.  PRESSURE FALLS TO ZERO.  MAINTENANCE REMOVED AND INSTALLED A SERVICEABLE NR 3 HYD SYSTEM PRESSURE SWITCH IAW Q400 AMM 29-12-31-000-801 AND 29-12-31-400-801.  PERFORMED OPS TEST OF NR 3 HYDRAULIC SYSTEM IAW Q400 AMM 29-12-01-710-801.  OPS TEST GOOD.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
